Minocycline-induced pigmentation. Incidence, prevention and management.

@article{Eisen1998MinocyclineinducedPI,
  title={Minocycline-induced pigmentation. Incidence, prevention and management.},
  author={Drore Eisen and M D Hakim},
  journal={Drug safety},
  year={1998},
  volume={18 6},
  pages={431-40}
}
Pigmentation is a well recognised adverse effect of minocycline therapy. Various body sites, most notably the skin, nails, bones, thyroid, mouth and eyes are affected and the pigmentation may appear at multiple sites. In general, pigmentation results from long term administration of minocycline at cumulative doses greater than 100 g, although cutaneous or oral mucosal pigmentation may appear, regardless of dose or duration of therapy. When the skin is involved, the blue-black pigmentation… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS